# SDR FDEA201811183273

- Difficulty date: November 18, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE RIB DOUBLER AT XOS 667 FOUND CRACK. DOUBLER REMOVED AS PER SRM 51-31-01-0G AND REPLACED WITH NEW RIB DOUBLER AS PER SRM 51-33-01-0G. FABRICATED RIB DOUBLER AS PER DWG ARB3954 REVISION K. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
